# SDR DALA2015062203893

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL X=0 BETWEEN STA Y=1307 TO Y=1287 ALSO X=3 BETWEEN STA Y=1287 TO Y=1279 AT FLOOR STRUCTURE CABIN.  SM, W2, CARD 301, ZONE 201.  INTERCOSTAL WERE REMOVED IAW SRM 51-30-2, 51-30-5, NEW INTERCOSTAL STA: Y=1287-1307 WAS DRILLED IAW SRM 51-10-4. INTERCOSTAL STA= Y= 1287-1387 WAS DRILLED IAW SRM 51-10-4.  INTERCOSTAL WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21, 14. NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-30-2. OUTFLOW VALVE CONTROL CABLE BRACKET WAS REMOVED IAW AMM 20-30-01-201. INTERCOSTAL WAS INSTALLED IAW SRM 51-30-5. DIMENSION CRACK STA Y= 1271-1307 IS 0.750 DIMENSION CRACK STA Y= 1271-1237 IS 1.500.
